# SDR AALA990487

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN SPLICE DOUBLER.  INSTALLED REPAIR DOUBLERS PER ESO 7349 DATED 08 APR 99.  (M)
